• question-icon

    Suggest treatment for severe anxiety

default
Posted on Mon, 24 Jul 2017 in Mental Health
Question: hello i suffer from anxiety disorder can it harm my health in anyway ?

can i loose control of my self and pass out ?

are the symptoms i feel harmful ot just symptoms that pass as they always do ?

is it a chemical imbalance and mental illness or behavioural thing ?
doctor
Answered by Dr. Alexander H. Sheppe 1 hour later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

Anxiety is a mental disorder that is not dangerous and can be treated very effectively. You will not faint or pass out in any way, even though it feels like this sometimes. You need treatment, either with an antidepressant medication such as Lexapro or Zoloft, or with weekly psychotherapy such as CBT. This will make your symptoms better.

Dr Sheppe
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Alexander H. Sheppe 39 minutes later
i am talking currently lexapro 20 mg but it is not effective my i will see my doctor in 2 weeks shall i ask him to change meds ?
doctor
Answered by Dr. Alexander H. Sheppe 30 hours later
Brief Answer:
Followup

Detailed Answer:
If you have been on Lexapro 20mg for more than 4 weeks, then yes, it is time to switch medications. I suggest trying Zoloft.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Alexander H. Sheppe 5 days later
hello my doctor added to my cipralex 20mg wellbutrin 150 XL does it help ?
doctor
Answered by Dr. Alexander H. Sheppe 23 hours later
Brief Answer:
Followup

Detailed Answer:
Yes, Wellbutrin XL 150mg is a standard medication and standard dose that can often augment the Cipralex very well. I agree with this suggestion by your doctor and think it will help you.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Psychotherapy

doctor1 MD

during sleep i get lot of sexual dreams due to these without my conscious sperm leakage is taking place, due to this i am not able to concentrate...

doctor1 MD

hi, during sleep i get lot of sexual dreams due to these without my conscious sperm leakage is taking place, due to this i am not able to...

doctor1 MD

I have to do therapy 3 times out of the week it s starting to get intense. I have always sweated really bad because I get hot very easily and very...

doctor1 MD

hello this is khalil ullah from afghanistan age 18.

dear sir actually i have sex problem since 2005 still now.when ever i sleep during night night...

doctor1 MD

What are the current treatments for fibromyalgia? I am taking lyrica and tramadol

doctor1 MD

why do I get disoriented feeling with my anxiety? I have anxiety with my Hashimoto's but here lately I don't feel like I'm here at all since I've...

doctor1 MD

Hello doctor, I have been recently diagnosed with very frequent premature ventricular ectopics. I have been asked to take Inderal 10mg as required...

Get personalised answers from verified doctor in minutes across 80+ specialties

191 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Alexander H. Sheppe
  • Q - Do antidepressants cause depression?

  • Q - Suggest treatment for chronic fatigue syndrome

  • Q - Does intake of Elavil help in treating fear and depression?

  • Q - Suggest treatment for schizophrenia

  • Q - Does Shakeology supplements interact with multivitamin supplements?

  • Q - What is Abilify used for?

  • Q - Can Wellbutrin be taken in place of Escitalopram?

  • Q - Does Parkinson's disease cause cognitive impairment?

  • Q - Is Levocetirizine the right medicine for stress?

  • Q - Is ETG test advisable after consuming alcohol?

backtotop2